Alert archive / Wisconsin / Dense Fog Advisories in 2021

Dense Fog Advisory 2, NWS Milwaukee, WI

January 3, 202120 counties in Wisconsin

NWS Milwaukee, WI issued this dense fog advisory at Jan 3, 2021, 2:23 PM CST for 20 counties in Wisconsin. It took effect at Jan 3, 2021, 6:00 PM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2021, 2:23 PM CST (20:23 UTC)
In effect from
Jan 3, 2021, 6:00 PM CST
Expired
Jan 4, 2021, 6:00 PM CST
In force
24 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2021-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2021-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

041 
WWUS73 KMKX 032023
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
223 PM CST Sun Jan 3 2021

WIZ046-047-051-056>059-062>065-067>070-040430-
/O.NEW.KMKX.FG.Y.0002.210104T0000Z-210104T1800Z/
Marquette-Green Lake-Fond du Lac-Sauk-Columbia-Dodge-Washington-
Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, 
Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, 
Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, 
Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, 
Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, 
Lake Geneva, and East Troy
223 PM CST Sun Jan 3 2021

...DENSE FOG ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST MONDAY...

* WHAT...Visibility one quarter mile or less in dense fog.
  Freezing fog will also be possible, leading to slick spots on
  untreated surfaces.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From 6 PM this evening to noon CST Monday.

* IMPACTS...Hazardous driving conditions due to low visibility.
  Slick spots on roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$
6 follow-up statements
638 
WWUS73 KMKX 040215
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
815 PM CST Sun Jan 3 2021

WIZ052-060-066-071-072-041800-
/O.EXA.KMKX.FG.Y.0002.000000T0000Z-210104T1800Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
Including the cities of Plymouth, Sheboygan Falls, Howards Grove,
Oostburg, Mequon, Cedarburg, Grafton, Milwaukee, Racine, 
and Kenosha
815 PM CST Sun Jan 3 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST MONDAY...

* WHAT...Visibility one quarter mile or less in dense fog.
  Freezing fog and freezing drizzle will also be possible, 
  leading to slick spots on untreated surfaces.

* WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha 
  Counties.

* WHEN...Until noon CST Monday.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

WIZ046-047-051-056>059-062>065-067>070-041800-
/O.CON.KMKX.FG.Y.0002.000000T0000Z-210104T1800Z/
Marquette-Green Lake-Fond du Lac-Sauk-Columbia-Dodge-Washington-
Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, 
Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, 
Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, 
Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, 
Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, 
Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, 
Lake Geneva, and East Troy
815 PM CST Sun Jan 3 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* WHAT...Visibility one quarter mile or less in dense fog.
  Freezing fog and freezing drizzle will also be possible, 
  leading to slick spots on untreated surfaces.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...Until noon CST Monday.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$
148 
WWUS73 KMKX 040904
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
304 AM CST Mon Jan 4 2021

WIZ046-047-051-052-056>060-062>072-041800-
/O.CON.KMKX.FG.Y.0002.000000T0000Z-210104T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
304 AM CST Mon Jan 4 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Visibility one quarter mile or less in dense freezing
  fog, leading to slick spots on roads. 

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...Until noon CST today.

* IMPACTS...Hazardous driving conditions due to low visibility.
  The combination of light snow in some areas overnight and the
  lingering freezing fog may lead to additional slick spots on
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$
986 
WWUS73 KMKX 041537
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
937 AM CST Mon Jan 4 2021

WIZ046-047-051-052-056>060-062>072-041800-
/O.CON.KMKX.FG.Y.0002.000000T0000Z-210104T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
937 AM CST Mon Jan 4 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Visibility one quarter mile or less in dense freezing 
  fog, leading to slick spots on roads.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...Until noon CST today.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$
382 
WWUS73 KMKX 041756
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1156 AM CST Mon Jan 4 2021

WIZ046-047-051-052-056>060-063>066-070>072-041900-
/O.EXP.KMKX.FG.Y.0002.000000T0000Z-210104T1800Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Dane-Jefferson-Waukesha-Milwaukee-Walworth-
Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Madison, Watertown, 
Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, 
Menomonee Falls, Muskego, Milwaukee, Whitewater, Delavan, 
Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
1156 AM CST Mon Jan 4 2021

...DENSE FOG ADVISORY WILL EXPIRE AT NOON CST TODAY...

Visibilities are rising across eastern and central Wisconsin. The
areas of widespread dense fog are subsiding this afternoon. Thus 
the advisory will be allowed to expire. 

$$

WIZ062-067>069-042100-
/O.EXT.KMKX.FG.Y.0002.000000T0000Z-210104T2100Z/
Iowa-Lafayette-Green-Rock-
Including the cities of Dodgeville, Mineral Point, Barneveld, 
Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, 
Monroe, Brodhead, Janesville, and Beloit
1156 AM CST Mon Jan 4 2021

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Visibility one quarter mile or less in dense freezing fog
  lingers across southwestern Wisconsin this afternoon, leading 
  to slick spots on roads.

* WHERE...Green, Rock, Lafayette and Iowa Counties.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$
398 
WWUS73 KMKX 042058
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
258 PM CST Mon Jan 4 2021

WIZ062-067>069-050000-
/O.EXT.KMKX.FG.Y.0002.000000T0000Z-210105T0000Z/
Iowa-Lafayette-Green-Rock-
Including the cities of Dodgeville, Mineral Point, Barneveld, 
Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, 
Monroe, Brodhead, Janesville, and Beloit
258 PM CST Mon Jan 4 2021

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Visibility one quarter mile or less in dense freezing fog
  lingers across southwestern Wisconsin this evening, leading to 
  slick spots on roads.

* WHERE...Lafayette, Iowa, Green and Rock Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$
369 
WWUS73 KMKX 050012
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
612 PM CST Mon Jan 4 2021

WIZ062-067>069-050115-
/O.EXP.KMKX.FG.Y.0002.000000T0000Z-210105T0000Z/
Iowa-Lafayette-Green-Rock-
Including the cities of Dodgeville, Mineral Point, Barneveld, 
Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, 
Monroe, Brodhead, Janesville, and Beloit
612 PM CST Mon Jan 4 2021

...DENSE FOG ADVISORY HAS EXPIRED...

Visibilities have improved across the region. However, it is
possible that additional fog may form later tonight. 

$$

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this dense fog advisory went out at Jan 3, 10:17 AM CST, 4 hours 6 minutes earlier.

Area forecast discussion, Jan 3, 10:17 AM CST, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1017 AM CST Sun Jan 3 2021

.UPDATE...
(Issued 1018 AM CST Sun Jan 3 2021)

Areas of fog remain this morning over inland locations. Visibility
is slowly improving but sites have been bouncing back and forth
between very poor to mediocre visibility. We're likely going to
leave the Dense Fog Advisory out through Noon. We'll have to re-
evaluate for an extension for counties over far southwest
Wisconsin, as these areas seem to be the hardest hit by fog this
morning and haven't improved much.

CMiller

&&

.SHORT TERM...
(Issued 339 AM CST Sun Jan 3 2021)

Today and Tonight:

Weak low pressure tracking across northeast IL overnight is
enhancing the low clouds over southern WI. The strong inversion is
holding, with dry air above 4000 ft and a deepening layer of moist
air below that. Thus we are seeing reports of freezing drizzle and
flurries across southern WI. The low-level temperature profile is
right hovering on that line of ice crystals vs. no ice crystals.

The surface low will gradually move out of the area today and low
levels should mix a bit to allow for temporary relief from the
fog. However, high pressure and subsidence will keep the low level
moisture locked in place under a strong inversion through
tonight, so it's quite possible that we will see another round of
dense freezing fog develop this evening.

Cronce

&&

.LONG TERM...
(Issued 339 AM CST Sun Jan 3 2021)

Monday through Saturday:

An upper trough will cross the Upper Midwest and Great Lakes
Monday and Monday night. The moisture looks shallow with the
associated cold front, but there could be just enough forcing to
squeeze out some light snow across southern WI.

Quiet weather is expected for much of the week. There is
uncertainty in precip chances Wednesday through Thursday with an
upper trough crossing the region. We could see some light snow or
flurries with this feature.

High temperatures will generally be above normal this week, in the
30s.

Cronce

&&

.AVIATION...
(Issued 1018 AM CST Sun Jan 3 2021)

Mist/Fog will linger today for inland locations, general thinking
is that LIFR to IFR conditions will linger inland, while areas
near the lakeshore will stay at MFVR. Tonight, a similar situation
to last night is expected to occur: Freezing fog, particulary
dense in some areas, with IFR to LIFR ceilings.

Winds look to stay light through the TAF period.

CMiller

&&

.MARINE...
(Issued 339 AM CST Sun Jan 3 2021)

Winds will remain light through the weekend. A cold front swinging
through the Great Lakes region Monday into Monday night will bring
gust westerly winds in its wake. Gusts may reach Small Craft
Advisory levels, but will remain below gale force.

Cronce

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Dense Fog Advisory...WIZ046-WIZ047-WIZ051-WIZ056-WIZ057-WIZ058-
     WIZ062-WIZ063-WIZ064-WIZ067-WIZ068-WIZ069 until noon Sunday.

LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jan 3, 2:14 PM CST, 9 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
214 PM CST Sun Jan 3 2021

WIZ046-047-051-052-056>060-062>072-042015-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
214 PM CST Sun Jan 3 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Dense fog is expected tonight for inland locations which will lead
to low visibility. Freezing fog will also be possible at times,
which may lead to slick spots on roads.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Fog and freezing fog may continue throughout the day on Monday.
Flurries to light snow will also be possible along the cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed, but any reports of slick
roads and bridges will be appreciated this morning.

LMZ643>646-042015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
214 PM CST Sun Jan 3 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

No hazardous weather is expected at this time.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-042015-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
214 PM CST Sun Jan 3 2021

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

No hazardous weather is expected at this time.

www.weather.gov/mkx

In the hours before

Special weather statement, Jan 3, 11:52 AM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
National Weather Service MILWAUKEE/SULLIVAN WI
1152 AM CST Sun Jan 3 2021

WIZ056>058-062-063-067-068-040000-
Sauk-Columbia-Dodge-Iowa-Dane-Lafayette-Green-
Including the cities of Baraboo, Reedsburg, Prairie Du Sac,
Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam,
Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, Madison,
Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville,
Monroe, and Brodhead
1152 AM CST Sun Jan 3 2021

*PATCHY DENSE FOG/FREEZING FOG WILL CONTINUE THIS AFTERNOON FOR
 SOME LOCATIONS*

Patchy dense fog and spotty areas of freezing fog will linger
into the evening hours tonight. Slick spots on roads may be
possible and cautious travel is advised.

Nearby

Dense Fog Advisories in Wisconsin, 2021Every dense fog advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.